# SDR UALA2011072603829

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,418 hours, 11,073 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 229
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MINITEL HEADSET HAS STATIC WHEN CABLE IS MOVED.  REPLACED FIRST OFFICER'S AUDIO CONTROL PANEL PER MM.
